# SDR ABXA030104

- Difficulty date: February 20, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 69,356 hours, 66,346 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591015931
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY DOOR HAD CRACKED PAN AT LOWER AFT FITTING. REPLACED LEFT FORWARD EMERGENCY DOOR IAW DC-9 MM 52-21-00-5-0001.
